# SDR DALA2023030601629

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955DE
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,394 hours, 13,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8779501) DURING INSPECTION FOUND FUSELAGE DAMAGE LEFT HAND AT STA 500, 500A AND STRINGERS S-21L, S-22L. REPAIRED FUSELAGE DAMAGE PER DETA ERA 600864-14 REV 0.
